Asymptotic behaviour of the iterates of nonnegative operators on a Banach lattice

Tom 68 / 1998

Jolanta Socała Annales Polonici Mathematici 68 (1998), 1-16 DOI: 10.4064/ap-68-1-1-16

Streszczenie

Asymptotic convergence theorems for nonnegative operators on Banach lattices, on $L^{∞}$, on C(X) and on $L^p(1 ≤ p < ∞)$ are proved. The general results are applied to a class of integral operators on L¹.

Autorzy

  • Jolanta Socała

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek